Document Detail


Paradoxical bronchospasm and cutaneous rash after metered-dose inhaled bronchodilators.
MedLine Citation:
PMID:  8766194     Owner:  NLM     Status:  MEDLINE    
Abstract/OtherAbstract:
The authors describe a case of paradoxical bronchospasm with laryngospasm and cutaneous rash occurring in an asthmatic woman after the use, via metered-dose inhaler, of different bronchodilators containing soy-derived excipients. It is noteworthy that the patient was not affected by soy allergy. After a short review of the relevant literature, the authors consider the possible aetiopathogenetic factors and outline the importance of this rare adverse reaction in the care of asthmatic patients.
Authors:
G Facchini; L Antonicelli; B Cinti; F Bonifazi; V Massei
Related Documents :
19442034 - Antiviral drug disposition and natural health products: risk of therapeutic alteration ...
20609144 - Localized cold urticaria to the face in a pediatric patient: a case report and literatu...
2140384 - Making a rash diagnosis: amoxicillin therapy in infectious mononucleosis.
6510224 - Anaphylactic reaction due to zomepirac.
7562854 - Urticaria pigmentosa and acute lymphoblastic leukaemia.
18814114 - The shrinking of an anterior sacral meningocele in time following transdural ligation o...
Publication Detail:
Type:  Case Reports; Journal Article    
Journal Detail:
Title:  Monaldi archives for chest disease = Archivio Monaldi per le malattie del torace / Fondazione clinica del lavoro, IRCCS [and] Istituto di clinica tisiologica e malattie apparato respiratorio, Università di Napoli, Secondo ateneo     Volume:  51     ISSN:  1122-0643     ISO Abbreviation:  Monaldi Arch Chest Dis     Publication Date:  1996 Jun 
Date Detail:
Created Date:  1996-10-17     Completed Date:  1996-10-17     Revised Date:  2008-06-02    
Medline Journal Info:
Nlm Unique ID:  9307314     Medline TA:  Monaldi Arch Chest Dis     Country:  ITALY    
Other Details:
Languages:  eng     Pagination:  201-3     Citation Subset:  IM    
Affiliation:
Divisione di Pneumologia, Ospedale Regionale, Ancona, Italy.
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Descriptor/Qualifier:
Aerosols
Albuterol / administration & dosage
Anti-Asthmatic Agents / administration & dosage,  adverse effects*
Asthma / drug therapy*
Beclomethasone / administration & dosage
Bronchial Spasm / chemically induced*
Bronchodilator Agents / administration & dosage,  adverse effects*
Drug Eruptions / etiology*
Excipients / adverse effects*
Female
Fenoterol / administration & dosage
Humans
Ipratropium / administration & dosage
Laryngismus / chemically induced
Middle Aged
Nebulizers and Vaporizers
Soybeans / adverse effects
Chemical
Reg. No./Substance:
0/Aerosols; 0/Anti-Asthmatic Agents; 0/Bronchodilator Agents; 0/Excipients; 13392-18-2/Fenoterol; 18559-94-9/Albuterol; 4419-39-0/Beclomethasone; 60205-81-4/Ipratropium

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine


Previous Document:  Spontaneous pneumothorax in lymphomatoid granulomatosis.
Next Document:  Evaluation of the impact of guidelines on tuberculosis control in Italy. National AIPO "Tubercu...